# SDR SWIA201024475

- Difficulty date: June 26, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,130 hours, 35,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND COCKPIT AT TOP OF DESCENT POWER BACK.  (FLT 6164)  OPERATIONAL CHECKS NORMAL.
